# SDR AALA202108193482

- Difficulty date: August 12, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 66,460 hours, 2,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN FLOOR PANEL 222EF IS DELAMINATED . **SUPPLEMENTAL REPORT FOR AALA202108133482: REPLACED FLOOR PANEL PER TASK CARD 2518E208-001.  ** (CLOSED)
